# SDR UPS00234493

- Difficulty date: November 4, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 930 FRAME IN LT WHEEL WELL HAS SUSPECT CRACKS BETWEEN FASTENER HOLES AT AFT FLANGE.  REPAIR CARRIED OUT IAW SMRO EO 2000-041-005 UPS ENGINEERING FILE NO 727-53-2301.
